# SDR CA031118005

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,350 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 1099100299
- Condition: Cracked
- Location: Engine
- Part time: 14,618 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DETECTED IN UPPER FORWARD AREA OF THE INLET DUCT EXTENDING FORWARD AND 1 AFT OF THE OUTBOARD RIVET ROW OF THE INLET LIP.  THIS EXCEEDED THE SR-KA-00011 LIMITS, REQUIRING DUCT REPLACEMENT.  WHEN DISASSEMBLING THE COWL FOR DUCT REPLACEMENT IT WAS NOTED THAT THE INLET ANTI-ICE TUBES WERE CRACKED WHERE THEY ATTACH TO THE INLET LIP (PN 109-910049-1) AND REQUIRED REPAIR BY WELDING BEFORE REASSEMBLY, SEE SRM 54-00-04, PG 201.
